MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; HIP STEM

ORTHO DEVELOPMENT OVATION TRIBUTE; HIP STEM
Model Number 101-0307
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient received total hip arthroplasty.During stem insertion, a fracture occurred.An attempt was made to reinforce the fracture with a cable but the reporter stated it was not possible.The stem was inserted and the operation completed.The surgeon commented that the patient's bone quality was poor and the skin incision was too small potentially causing a technical error.

Brand Name
OVATION TRIBUTE
Common Device Name
HIP STEM
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key23871194
Report Number1722511-2025-00027
Device Sequence Number19946194
Product Code LPH
UDI-Device Identifier00822409011001
UDI-Public(01)00822409011001(17)300301(10)A409495
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number101-0307
Device Lot NumberA409495
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale